# SDR SWAA2022020490019

- Difficulty date: November 29, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: 542BB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK FAIRING 542BB INTERIOR SURFACE IS CRACKED 14' FROM AFT BULKHEAD / PREPPED BONDED AND RESTORED FINISH TO FAIRING # 542 BB IAW SRM 51-70-04-2R-0 REV 63 737 AMM 51-21-99-300-801 REV 64
